# SDR MASA201607111252

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 30,381 hours, 24,860 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADG SELF DEPLOYED, MX COMPLIED WITH INSPECTION IAW TASK CARD AND RESTOWED.
